# SDR UIEA2018102202313

- Difficulty date: October 22, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,115 hours, 16,730 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Clamp
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE VIBE ON LEFT FAN EXCEEDED 4.0 DURING CLIMB. ACCOMPLISHED FIM 71-05 FT 852 - CREW REPORTED ENGINE VIBE WAS NORMAL AT CRUISE. FIM TASK NOTED B - LEVEL SHOULD BE CONSIDERED AT STABLE CONDITION. FOUND WIRE BUNDLE NR 1 ENG FAN ACCELEROMETER LOOSE AND MISSING CLAMP. REPLACED CLAMP IAW 20-11-00 ENG RUN NORMAL IAW 71-00-00.
